# SDR SWIA2019082746222

- Difficulty date: August 6, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N728SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10192
- Aircraft time: 41,030 hours, 26,121 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP CORRODED ON TOP OF CROSSBEAM FROM LBL9 TO RBL9 FS 280.    REMOVED AND REPLACED STRAP WITH NEW IAW SRM AND REO.
